Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 22, NWS Brownsville, TX

October 9, 2011Kenedy County, Willacy County, Texas

NWS Brownsville, TX issued this severe thunderstorm warning at Oct 9, 2011, 2:45 PM CDT for Kenedy County, Willacy County, Texas. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 9, 2011, 2:45 PM CDT (19:45 UTC)
Expired
Oct 9, 2011, 3:15 PM CDT
In force
30 min
Issued by
NWS Brownsville, TX
Area
Storm-based polygon

Counties Kenedy County, TX, Willacy County, TX

The radar

The Brownsville radar (KBRO), 87 km from the middle of the area, began a volume at 19:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brownsville Intl, TX (KBRO), launched 12:00Z, 7.8 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brownsville Intl, TX at 12:00Z on 2011-10-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2641 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brownsville Intl, TX at 12:00Z on 2011-10-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -25 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2641 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
618 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-25 m²/s²
0-3 km storm-relative helicity
28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

330 
WUUS54 KBRO 091945
SVRBRO
TXC261-489-092015-
/O.NEW.KBRO.SV.W.0022.111009T1945Z-111009T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BROWNSVILLE TX
245 PM CDT SUN OCT 9 2011

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN KENEDY COUNTY IN DEEP SOUTH TEXAS.
  NORTHERN WILLACY COUNTY IN DEEP SOUTH TEXAS.

* UNTIL 315 PM CDT

* AT 244 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM...CAPABLE OF PRODUCING DAMAGING 60 MPH WINDS...
  OVER SOUTHERN KENEDY COUNTY...MOVING SOUTHEAST AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  RUDOLPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. MOVE TO A PLACE OF SAFETY...AN INTERIOR ROOM IN THE LOWEST
FLOOR OF YOUR HOUSE OR BUSINESS.

PLEASE REPORT TORNADOES OR FUNNEL CLOUDS...WINDS OF 58 MPH OR
HIGHER...HAIL THE SIZE OF PENNIES OR LARGER...AND ANY WIND DAMAGE TO
YOUR NATIONAL WEATHER SERVICE IN BROWNSVILLE BY CALLING 956-504-1432.

&&

LAT...LON 2667 9747 2649 9763 2670 9787 2684 9774
TIME...MOT...LOC 1944Z 310DEG 12KT 2671 9773

$$

64

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 9, 2:30 PM CDT, 15 minutes earlier.

Area forecast discussion, Oct 9, 2:30 PM CDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
230 PM CDT SUN OCT 9 2011

.SHORT TERM.../TONIGHT THROUGH MONDAY NIGHT/...SATELLITE AND RADAR
IMAGES CONTINUE TO INDICATE SHOWERS AND THUNDERSTORMS...SOME
POSSIBLY STRONG TO SEVERE...ACROSS THE NORTHERN HALF OF THE CWA THIS
AFTERNOON. BELIEVE OUTFLOW BOUNDARY FROM THIS CONVECTION SHOULD
CONTINUE TO PROVIDE A FOCUS FOR ADDITIONAL DEVELOPMENT ACROSS THE
REMAINDER OF THE AREA LATE THIS AFTERNOON INTO EARLY EVENING AS LAPS
SURFACE ANALYSIS CONTINUES TO INDICATE THE HIGHEST INSTABILITY
ACROSS THE SOUTHERN AND EASTERN PORTIONS OF THE CWA CURRENTLY. RAIN
CHANCES SHOULD DIMINISH LATER THIS EVENING INTO TONIGHT WITH THE
LOSS OF DIURNAL HEATING BUT A SLIGHT CHANCE TO CHANCE OF RAIN IS
WARRANTED OVERNIGHT AS MOISTURE POOLS ALONG THE CONVECTIVE BOUNDARY
DRAPED ACROSS THE LOWER RIO GRANDE VALLEY TONIGHT. THIS BOUNDARY MAY
PROVIDE THE FOCUS FOR ISOLATED TO SCATTERED SHOWERS AND
THUNDERSTORMS TO DEVELOP EARLY MONDAY WITH DIURNAL HEATING PROVIDING
SOME INSTABILITY BUT THE CLOUD COVER SHOULD LIMIT THE POTENTIAL FOR
SEVERE WEATHER IN COMBINATION WITH THE 500MB TROUGH ACROSS SOUTHWEST
TEXAS LIFTING TO THE NORTH AND EAST TONIGHT INTO MONDAY. LOW TO MID
LEVEL MOISTURE WILL LIKELY LINGER ACROSS THE AREA THROUGH MON NIGHT
BUT CONVECTION MON MORNING SHOULD HELP TO STABILIZE THE ATMOSPHERE
THROUGH LATE MONDAY.

.LONG TERM.../TUESDAY THROUGH SUNDAY/...SUBTLE FEATURES IN THE
LONG RANGE MAY HAVE SUBSTANTIAL IMPACTS IN THE FORECAST AROUND MID
WEEK. ON TUESDAY...A BROAD LONG WAVE TROUGH EXPECTED TO MOVE ACROSS
TEXAS AND THE CENTRAL PLAINS. THIS FEATURE ALONG WITH AMPLE
TROPICAL MOISTURE IN PLACE WILL BE ENOUGH TO KEEP SLIGHT CHANCES
OF SHOWERS AND AN ISOLATED THUNDERTORM OR TWO IN THE FORECAST.
SOMEWHAT TRICKY AFTER THAT AND LATEST GFS MODEL RUNS SUGGEST THAT
RAIN CHANCE MAY ACTUALLY GO UP WED AND THU. THE TROPICAL SYSTEM IN
THE PACIFIC MAY BRING SUBSTANTIAL MID AND UPPER LEVEL MOISTURE
OVER THE RGV WED AND THU. PERSISTENT EASTERLY SURFACE FLOW WILL
KEEP SUBSTANTIAL LOW LEVEL MOISTURE IN PLACE. THIS COMBINATION WILL
ALLOW FOR DEEP TROPICAL MOISTURE AT ALL LEVELS. WITH THE 5H UPPER
HIGH FORECAST TO BE OVER SOUTHERN CALIFORNIA AND THE LARGE TROUGH
OVER THE EASTERN HALF OF THE US...AN AREA OF DIFLUENCE OVER THE
VALLEY MAY PROVIDE THE LIFT NEEDED TO BRING SOME POTENTIALLY HEAVY
RAINFALL OVER THE AREA WED AND/OR THU. THIS WOULD BE EXACERBATED
BY THE SEA BREEZE FRONT. CONFIDENCE IS FAIRLY LOW AT THIS POINT...
BUT POPS WERE INCREASED A BIT PRIMARILY DURING THE DAYTIME HOURS
BOTH WED AND THU. WITH THE RIDGE CENTER ANCHORED ACROSS SOUTHERN
CA...THE PERSISTENT NORTHWESTERLY SUBSIDENCE FLOW ALOFT IS
EXPECTED TO BRING MUCH DRIER CONDITIONS IN TE MID LEVELS BY FRIDAY
WITH A MARDED DECREASE IN RAIN CHANCES.

INHERITED TEMPS WERE MAINTAINED ALTHOUGH MAX TEMPS WED AND THU MAY
NEED TO BE TRIMMED DOWNWARD A DEGREE OR TWO IF THIS VERY MOIST AND
POTENTIALLY WET PATTERN PREVAILS.

&&

.MARINE...TUESDAY THROUGH FRIDAY...TONIGHT THROUGH MONDAY NIGHT...SEAS
WERE NEAR 7 FEET WITH SOUTHEAST WINDS NEAR 10 KNOTS AT BUOY020
EARLY THIS AFTERNOON. WINDS ARE EXPECTED TO BACK TO THE EAST AND
DECREASE TONIGHT INTO MONDAY IN THE WAKE OF A CONVECTIVE BOUNDARY
MOVING THROUGH THE NORTHERN PORTIONS OF DEEP SOUTH TEXAS THIS
AFTERNOON. WILL CONTINUE SMALL CRAFT ADVISORY FOR THE OFFSHORE
WATERS THIS EVENING FOR SEAS IF NOT WINDS AND EXTEND THE SCA FOR
THE FAR OFFSHORE WATERS TONIGHT AS SWELLS REMAIN HIGH IN THE 20 TO
60 NM RANGE. SCEC WILL LIKELY BE NEEDED FOR THE 0 TO 20 NM RANGE
TONIGHT FOR SEAS AS WELL.

TUESDAY THROUGH FRIDAY...MARINE CONDITIONS DURING THIS PERIOD
REMAIN A BIT UNCERTAIN. BORDERLINE SMALL CRAFT CONDITIONS MAY
STILL LINGER INTO EARLY TUESDAY. OTHERWISE...GENERALLY FAVORABLE
MARINE CONDITIONS ARE EXPECTED WITH GENERALLY LIGHT WINDS AND LOW
SEAS. HOWEVER...POTENTIALLY ERRATIC CONDITIONS COULD DEVELOP WED
AND THU IF A FEW STRONG STORMS IMPACT THE AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  89  77  87  75 /  40  30  30  20
BROWNSVILLE          90  73  89  74 /  40  30  30  20
HARLINGEN            92  73  90  73 /  40  30  30  20
MCALLEN              93  75  92  72 /  50  30  30  20
RIO GRANDE CITY      91  73  94  72 /  40  30  30  20
SOUTH PADRE ISLAND   85  79  86  79 /  40  30  30  20

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR GMZ150-155-
     170-175.

&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE

61/51
Hazardous weather outlook, Oct 9, 9:37 AM CDT, 5 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
937 AM CDT SUN OCT 9 2011

TXZ248>250-252-101100-
ZAPATA-JIM HOGG-BROOKS-STARR-
937 AM CDT SUN OCT 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS...SOME POSSIBLY STRONG...WILL
DEVELOP ACROSS NORTHERN PORTIONS OF DEEP SOUTH TEXAS THIS
AFTERNOON. GUSTY WINDS TO NEAR 40 MPH AND SMALL HAIL CAN BE
EXPECTED WITH STRONG STORMS. IN ADDITION...HEAVY RAINFALL AND
FREQUENT LIGHTNING CAN BE EXPECTED WITH THUNDERSTORMS.

THERE IS A HIGH RISK OF RIP CURRENTS AT THE BEACHES OF SOUTH PADRE
ISLAND AND AT BOCA CHICA BEACH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A MODERATE TO HIGH RISK OF RIP CURRENTS IS POSSIBLE AT THE LOCAL
BEACHES MONDAY AND MONDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON.

GMZ130-132-135-150-155-170-175-101100-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
937 AM CDT SUN OCT 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE
LAGUNA MADRE.

.DAY ONE...TODAY AND TONIGHT.

A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF OF MEXICO WATERS
EAST OF PADRE ISLAND FROM 0 TO 60 NAUTICAL MILES OFFSHORE UNTIL 7
PM CDT THIS EVENING.

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS...SOME POSSIBLY
STRONG...WILL DEVELOP ACROSS PORTIONS OF THE COASTAL WATERS THIS
AFTERNOON. GUSTY WINDS TO NEAR 40 MPH AND SMALL HAIL CAN BE
EXPECTED WITH STRONG STORMS. IN ADDITION...HEAVY RAINFALL AND
FREQUENT LIGHTNING CAN BE EXPECTED WITH THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ANOTHER SMALL CRAFT ADVISORY MAY BE NEEDED FOR PORTIONS OF THE
ADJACENT GULF OF MEXICO WATERS MONDAY THROUGH MONDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATER THIS AFTERNOON.

TXZ251-253>257-101100-
KENEDY-HIDALGO-INLAND WILLACY-INLAND CAMERON-COASTAL WILLACY-
COASTAL CAMERON-
937 AM CDT SUN OCT 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS...SOME POSSIBLY
STRONG...WILL DEVELOP ACROSS PORTIONS OF DEEP SOUTH TEXAS THIS
AFTERNOON. GUSTY WINDS TO NEAR 40 MPH AND SMALL HAIL CAN BE
EXPECTED WITH STRONG STORMS. IN ADDITION...HEAVY RAINFALL AND
FREQUENT LIGHTNING CAN BE EXPECTED WITH THUNDERSTORMS.

THERE IS A HIGH RISK OF RIP CURRENTS AT THE BEACHES OF SOUTH
PADRE ISLAND AND AT BOCA CHICA BEACH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A MODERATE TO HIGH RISK OF RIP CURRENTS IS POSSIBLE AT THE LOCAL
BEACHES MONDAY AND MONDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATER THIS AFTERNOON.

CASTILLO

In the hours before

Special weather statement, Oct 9, 9:20 AM CDT, 5 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
920 AM CDT SUN OCT 9 2011

TXZ248>250-252-091800-
ZAPATA-JIM HOGG-BROOKS-STARR-
INCLUDING THE CITIES OF...ZAPATA...HEBBRONVILLE...FALFURRIAS...
RIO GRANDE CITY...ROMA
920 AM CDT SUN OCT 9 2011

...SCATTERED SHOWERS AND THUNDERSTORMS...SOME POSSIBLY STRONG...TO
MOVE INTO NORTHERN PORTIONS OF DEEP SOUTH TEXAS LATE THIS MORNING
INTO EARLY THIS AFTERNOON...

AN UPPER LEVEL TROUGH OF LOW PRESSURE ACROSS THE SOUTHERN ROCKIES
EXTENDING SOUTHWARD INTO WEST TEXAS AND NORTHERN MEXICO THIS
MORNING...CONTINUES TO PRODUCE LINES OF SHOWERS AND THUNDERSTORMS
ACROSS SOUTH CENTRAL TEXAS AND SOUTHWEST TEXAS. OUTFLOW FROM
STORMS ACROSS THE RIO GRANDE PLAINS WILL MOVE INTO NORTHERN AND
WESTERN PORTIONS OF DEEP SOUTH TEXAS LATE THIS MORNING INTO EARLY
THIS AFTERNOON. WITH RELATIVELY CLEAR SKIES ACROSS THE LOWER RIO
GRANDE VALLEY RIGHT NOW...DAYTIME HEATING IN COMBINATION WITH THE
MOISTURE IN THE LOWER LEVELS OF THE ATMOSPHERE...WILL PROVIDE
UNSTABLE CONDITIONS FOR SHOWERS AND THUNDERSTORMS TO DEVELOP ALONG
THE OUTFLOW BOUNDARIES TO THE NORTH. WIND GUSTS TO NEAR 40 MPH
WITH SMALL HAIL ARE POSSIBLE LATER TODAY WITH SOME OF THESE
THUNDERSTORMS AS UPPER LEVEL WINDS WILL BE FAVORABLE FOR POSSIBLY
STRONG UPDRAFT WINDS. IN ADDITION...BRIEF HEAVY RAINFALL AND
FREQUENT LIGHTNING CAN BE EXPECTED WITH STORMS IN GENERAL.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR FURTHER
UPDATES.

&&

FOR ALL YOUR LOCAL WEATHER NEEDS...GO TO OUR WEBSITE AT
HTTP://WEATHER.GOV/RGV.

CASTILLO
Special weather statement, Oct 9, 12:27 PM CDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1227 PM CDT SUN OCT 9 2011

TXZ248-249-091830-
JIM HOGG-ZAPATA-
1227 PM CDT SUN OCT 9 2011

...STRONG THUNDERSTORMS WILL AFFECT NORTHEAST PORTIONS OF ZAPATA
COUNTY AND WESTERN PORTIONS OF JIM HOGG COUNTY...

THUNDERSTORMS...MOVING SOUTHEAST AT 15 MPH...WILL AFFECT
BUSTAMANTE...ESCOBA...RANDADO AND GUERRA...UNTIL 130 PM CDT. GUSTY
WINDS UP TO 50 MPH MAY CAUSE LOOSE OBJECTS TO BLOW AROUND. SOME
DAMAGE TO TREE LIMBS AND WIRES IS POSSIBLE. EXCESSIVE CLOUD TO GROUND
LIGHTNING IS EXPECTED! IF OUTSIDE...CROUCH DOWN IN A LOW SPOT...AWAY
FROM TALL OBJECTS. IF INDOORS...REFRAIN FROM USING ELECTRICAL
APPLIANCES. DIME SIZE HAIL IS EXPECTED. RAINFALL RATES OF 1 TO 2
INCHES PER HOUR WILL OCCUR. MOTORISTS CAN EXPECT PONDING OF WATER ON
ROADS...AND MINOR FLOODING OF POOR DRAINAGE AREAS.

61
Special weather statement, Oct 9, 1:18 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
118 PM CDT SUN OCT 9 2011

TXZ249-250-091900-
JIM HOGG-BROOKS-
118 PM CDT SUN OCT 9 2011

...STRONG THUNDERSTORMS WILL AFFECT RURAL JIM HOGG AND WESTERN
BROOKS COUNTIES...

A THUNDERSTORM...MOVING EAST AT 20 MPH...WILL AFFECT RURAL CENTRAL
JIM HOGG COUNTY AND RURAL EASTERN JIM HOGG COUNTY...UNTIL 200 PM
CDT. THE THUNDERSTORM WILL BE CROSSING FARM TO MARKET ROAD 1017
WITHIN THE NEXT 15 MINUTES. GUSTY WINDS 40 TO 50 MPH MAY CAUSE LOOSE
OBJECTS TO BLOW AROUND. MINOR DAMAGE TO TREE LIMBS AND WIRES IS
POSSIBLE. THIS STORM WILL PRODUCE PEA SIZE HAIL.

64
Special weather statement, Oct 9, 1:45 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
145 PM CDT SUN OCT 9 2011

TXZ250-251-091930-
BROOKS-KENEDY-
145 PM CDT SUN OCT 9 2011

...STRONG THUNDERSTORMS WILL AFFECT EASTERN BROOKS COUNTY...

A THUNDERSTORM...MOVING EAST AT 10 MPH...WILL AFFECT RURAL EASTERN
BROOKS COUNTY AND RURAL WESTERN KENEDY COUNTY...UNTIL 230 PM CDT.
GUSTY WINDS 40 TO 50 MPH MAY CAUSE LOOSE OBJECTS TO BLOW
AROUND...AND MAY BRING HAZARDOUS DRIVING TO MOTORISTS ON HIGHWAY
281. MINOR DAMAGE TO TREE LIMBS AND WIRES IS ALSO POSSIBLE.

64
Special weather statement, Oct 9, 2:26 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
226 PM CDT SUN OCT 9 2011

TXZ251-092015-
KENEDY-
226 PM CDT SUN OCT 9 2011

...STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN KENEDY COUNTY...

A THUNDERSTORM...MOVING NORTH AT 20 MPH...WILL AFFECT NORTHEAST
KENEDY COUNTY NEAR THE PENASCAL AND GULF WIND FARMS...THROUGH 315 PM
CDT. GUSTY WINDS 40 TO 50 MPH MAY CAUSE LOOSE OBJECTS TO BLOW
AROUND. MINOR DAMAGE TO TREE LIMBS AND WIRES IS POSSIBLE.

64

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 9, 12:45 PM CDTSevere Thunderstorm WarningBROJim Hogg, Zapata30 min
Oct 9, 1:03 PM CDTAreal Flood AdvisoryBROJim Hogg, Zapata117 min
Oct 9, 2:10 PM CDTSpecial Marine WarningBRO2 hr
Oct 9, 3:11 PM CDTTornado WarningBROKenedy, Willacy34 min
Oct 9, 3:33 PM CDTSpecial Marine WarningBRO117 min
Oct 9, 3:38 PM CDTAreal Flood AdvisoryBROKenedy, Willacy97 min
Oct 9, 4:11 PM CDTSpecial Marine WarningBRO3 hr
Oct 9, 5:33 PM CDTSpecial Marine WarningBRO117 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.